On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
I take numerous vitamins along with a multi vitamin 2x daily. I have been taking vitamins for as long as I can remember and just recently developed a dry cough and metallic taste when I cough. I don't have any normal symptoms i.e.. High blood pressure, cold, flu, etc ... I am 64 and this developed about three weeks ago ... Can taking the multivitamin cause this? If so, why suddenly. I had a physical three months ago and was told to cut my B12 in half. Otherwise everything was good ... Thanks
Been on benicar/hct for 10years, I am female, 61 years old. Developed a cough. Basically coughing 24/7. Out of control. And yes I pee my self. I have had it for a year. I have been off benicar for 2 weeks, Dr said it should be out of my System @3 weeks. How long did it take for the cough to go away for you. I have gained 25lbs and I have become a shut in. I don't want to go, because the coughing is out of control .
I am 12 years post total hysterectomy. I used essential oils to help balance my hormones prior to going on hormone therapy 9 weeks ago which I am using the pellets in my hip and take extra progesterone at night because my second set of labs said I needed more. I should have done this years ago but when it happens slowly you start to have a new normal and don't realize how bad you get until one day you can't take it anymore. Now I'm wigging out with all these symptoms and want to know if I just need to continue through this because they will go away when my hormones level out. My hormone levels were almost 0, not exaggerating. Estrogen, progesterone, testosterone and thyroid. We started treating the thyroid first thinking it was the one that created all my sleep problems and more but now I'm reading that when your progesterone is low your estrogen tries to balance out and those effect your thyroid. It's all connected. I'm also wondering if going to a specialist verses my regular doctor would be smart because they might have known all of this in the first place and might save me troubles down the road. It's just all so expensive.
I started taking Levothyroxine in February 2015. It was great. I had more energy,lost weight and my hair grew back in the bald spots that resulted in the hypothyroidism diagnosis and reason for taking the medicine. I started with a dry hacking cough Memorial Day weekend. This has progressed and my life has stopped. I have seen 5 doctors, had a CT scan for sinuses and a chest x ray, not to mention all of the antibiotics and cough medicines. Nothing has helped the cough and some of the antibiotics made me sick. One night in desperation I did some research and found this article. I mentioned it to my doctor. He didn't think it was the problem but told me to stop taking it for 7 days. Today is day 5. I went for the CT scan and the ENT said he could see no problem there. I mentioned this article and he seemed to think it could be the problem.
More questions for: Cough
Looking for people to communicate with that are experiencing episodic coughing spells after taking casodex. The cough is severe and makes me so fatigue and causes my back to hurt. What are others doing for their coughs?
I started Xeloda in March, Before it I had a cough from flu and another chemo. It almost subsided. Now I cough every day it affected talking. In the mornings I coughed violently, non-stop till vomiting. Take different cough remedies but it does not help.
I am new to the group. I have been taking Eliquis (5 mg. twice daily) since December 2016. About a month or two in I began developing a cough. There is no blood in my sputum, and I am not short of breath. There is no pain. The cough is especially heavy when I have post-nasal drip.
Yes hello my name is Heide B and my mother wad given new heart meds back in March of this year after a hospital visit due to a change in her breathing. Well, as it has been said there is about 70 to 80% blockage in two arteries in her heart muscle. Because of this, she has had to start new meds as I said and guess what, Ranexa as well as Carvedilol has been given. In the span of a week to about 10 days or less she developed this cough with a tickle. Ot has been two months approximately now. Sign miserable mother and daughter. Help!!!😩😩😩
Hello! I just got my gallbladder out last week and I've been having a hard time due to coughing. I've been taking all these meds and nothing seems to help, so I started doing some digging and found out about the coughing with this med! So the past 3 weeks I've had this awful dry persistent cough and couldn't figure out why! They answer was in front of me the whole time
More reviews for: Cough
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.